Alert archive / Ohio / Marine Weather Statements in 2007

Marine Weather Statement 18, NWS Cleveland, OH

August 2, 2007

NWS Cleveland, OH issued this marine weather statement at Aug 2, 2007, 3:24 PM EDT. It was in force for 96 min.

The area

The counties it named.

The facts

Issued
Aug 2, 2007, 3:24 PM EDT (19:24 UTC)
Expired
Aug 2, 2007, 5:00 PM EDT
In force
96 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Aug 2, 3:00 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 2, 3:00 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT THU AUG 2 2007

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COAST WILL MOVE
SOUTHEAST. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT
AND EARLY FRIDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
FRIDAY NIGHT AND SATURDAY. THE FRONT WILL BEGIN TO MOVE BACK ACROSS
THE AREA SUNDAY AS A WARM FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED THUNDERSTORMS DEVELOPED ACROSS THE AREA THIS AFTERNOON
IN THE MOIST UNSTABLE AIR AHEAD OF A COLD. THOUGH MOST TSTMS WILL
DIMINISH WITH LOSS OF DAYTIME HEATING WILL KEEP LOW CHANCE POPS
GOING OVERNIGHT WITH FRONT MOVING THROUGH. THOUGHT MAV GUID WAS
LITTLE LOW FEW LOCATIONS TONIGHT AND RAISED SLIGHTLY...GENERALLY
MID AND UPPER 60S.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
MAIN FRONT MOVES THROUGH EARLY TOMORROW BUT TROF LINGERS BEHIND
FRONT ALONG WITH MODERATE INSTABILITY. HAVE KEPT CHANCE POPS GOING
FOR EASTERN AND CENTERAL INLAND AREAS...WITH SLIGHT CHANCE WEST.
MAV GUID TEMPS LOOK TOO WARM...8H TEMPS COUPLE DEGREES LOWER THAN
TODAY AND SHOULD SEE HIGHS UPPPER 80S OR AROUND 90. HIGH PRESSURE
BUILDING IN FRIDAY NIGHT AND SATURDAY. SHOULD SEE DRY WEATHER FOR
THE START OF THE WEEKEND...FEW DEGREES COOLER THAN TOMORROW FOR
SATURDAY AND LITTLE LESS HUMID.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AREA WILL REMAIN UNDER NORTHERN EXTENT OF UPPER LEVEL RIDGE THAT IS
OVER S-CNTRL/SERN STATES. OVERALL THIS LEADS TO A VERY WARM PATTERN
WITH ABOVE NORMAL TEMPERATAURES THOUGH NOT EXTREMELY HOT. INITIALLY
WARM FRONT LIFTS N ACROSS THE AREA ON SUNDAY...FOLLOWED BY COLD
FRONT MOVING THROUGH EARLY ON WEDNESDAY. WILL KEEP LOW CHANCE POPS
FOR  SHOWERS/THUNDERSTORMS IN THE FORECAST SUNDAY THROUGH
WEDNESDAY...THOUGH CUTTING BACK TO SLGT CHANCE AT NIGHT MONDAY AND
TUESDAY. FAIR THURSDAY WITH HIGH PRESSURE BUILDING IN BEHIND THE
FRONT THAT MOVES THROUGH WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AFTERNOON CU HAVE DEVELOPED AS EXPECTED AND WITH UPWARDS OF 2000
J/KG OF CAPE IN THE EASTERN HALF OF THE FORECAST AREA...EXPECTING
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP SHORTLY. WILL GO
WITH VCSH IN THE WEST AND VCTS IN THE EAST...NOT CONFIDENT ENOUGH
TO PUT IN TEMPOS FOR ANY GIVEN TERMINAL DUE TO SCATTERED NATURE OF
STORMS. STORMS SHOULD DISSIPATE DIURNALLY AROUND 00Z-02Z. CLE AND
ERI SHOULD BE ON THE COOL SIDE OF THE LAKE BREEZE AND SHOULD STAY
DRY THIS AFTERNOON. NEXT QUESTION IS ABOUT PRECIP CHANCES ALONG
THE COLD FRONT EARLY FRIDAY MORNING. GFS CERTAINLY THE DRIER OF
THE 2 MODELS BUT NAM/WRF SHOWING PRECIP BETWEEN 06Z- 12Z. PUT IN
PROB30S FOR THE FRONTAL PASSAGE FOR THE EASTERN TERMINALS TO
ACCOUNT FOR THIS POSSIBILITY...HOWEVER CONFIDENCE IS NOT HIGH THAT
NAM/WRF SOLUTION WILL COME TO PASS SINCE THE FRONT IS DRY OVER
NORTHERN MICHIGAN.

HIGH PRESSURE SETTLES IN OVER THE AREA BY THE END OF THE FORECAST
PERIOD AND WILL REMAIN IN PLACE THROUGH THE WEEKEND. NAM AND GFS
SHOWING WARM FRONTAL PRECIP LATE SATURDAY BUT THINK THIS WILL STAY
NORTH OF THE LAKE WITH MINIMAL IMPACT AT THE TERMINALS. SCATTERED
AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY AND
TUESDAY.

&&

.MARINE...
A DISSIPATING COLD FRONT WILL MOVE SOUTHEAST THROUGH LAKE ERIE
TONIGHT INTO EARLY FRIDAY CAUSING A LIGHT SW FLOW TO GRADUALLY SHIFT
TO NW AND THEN TO N AND TO NE INTO SAT AS A WEAK HIGH FOLLOWING THE
FRONT MOVES OVER LAKE ONTARIO BY LATE SATURDAY.  WINDS WILL CONTINUE
TO VEER UNTIL BECOMING SOUTH ON SUN AND SW BY MONDAY. SPEEDS WILL
INCREASE OUT OF THE SW MON AND TUE TO MAINLY A 10 TO 20 KT RANGE.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WITH THE FRONT
TONIGHT AND AGAIN SUN THROUGH TUE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...LEINS
MARINE...ADAMS
Hazardous weather outlook, Aug 2, 6:14 AM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
614 AM EDT THU AUG 2 2007

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-031015-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
614 AM EDT THU AUG 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:33 PM EDTSpecial Marine WarningCLE57 min
Aug 2, 3:33 PM EDTSevere Thunderstorm WarningCLECuyahoga42 min
Aug 2, 3:40 PM EDTFlash Flood WarningCLECuyahoga3 hr
Aug 2, 4:12 PM EDTSevere Thunderstorm WarningCLECuyahoga46 min
Aug 2, 4:26 PM EDTSpecial Marine WarningCLE43 min
Aug 2, 4:55 PM EDTSevere Thunderstorm WarningCLEAshtabula44 min
Aug 2, 5:15 PM EDTAreal Flood AdvisoryCLEAshtabula116 min
Aug 2, 6:43 PM EDTAreal Flood WarningCLECuyahoga4 hr

Nearby

Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.